# SDR SWIA200820215

- Difficulty date: October 15, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 15,129 hours, 12,248 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Line
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3766 - AT 300 AGL RECEIVED "SMOKE TOILET" CAUTION MESSAGE.  FOUND OVERBOARD DRAIN RESTRICTOR LINE ON RIGHT PACK CAUSING LARGE BLEED AIR LEAK INTO APU BAY.  RAN RIGHT ENGINE AND PACK, NO SMOKE NOTED.  REPLACED DRAIN RESTRICTOR LINE.
